# SDR SIMA20130813001

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 24,244 hours, 20,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522228005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND REAR FUSELAGE SKIN HAS A CRACK APPROXIMATELY .2500 IN LONG AT FR 75, STR 2L.  REPAIRED FUSELAGE SKIN IAW EO EM-53MR-2174.
